# SDR 96FDEA00788

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Srv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING SCUFF PLATES FROM LT AFT SERVICE DOOR ON CARD NR 72C200-01, FOUND DAMAGED HOLE ON OUTER SKIN AFT UPPER CORNER WHERE SCUFF PLATE FASTENER ATTACH POINT.  REPAIRED DAMAGED HOLE ON OUTER SKIN AFT UPPER CORNER WHERE SCUFF PLATE FASTENER ATTACH POINT PER FEDEX EA 7-5310-28242.  WHILE WORKING REPAIR FOUND DRILL START ON STR 17L, REPAIRED PER FEDEX SRM 51-40-4.
